# SDR MZZA98219

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626DH
- Make and model: Boeing 727277
- Aircraft serial: 22644
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING HALF D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, DELAMINATION WAS ON LEFT WING T/E INBOARD AFT FLAP LOWER SKIN WBL 205.  THE DAMAGED SKIN 2.625 INCH DIAMETER WS TRIMMED OUT AND REPAIRED PER B727 SRM 51-40-6.  (M)
